I’m on Day Two of the Velocity Diet and I’m taking HOT-ROX and Se7en. I have been feeling really sick to my stomach and was throwing up last night and this morning. I’ve taken HOT-ROX before, so I don’t think it’s that. I’m wondering if anyone else has experienced nausea when taking Se7en?
Never heard of that before with Se7en. Doubtful that’s it.
Two things: Take your HOT-ROX with shakes. Makes me a little nauseous too on an empty stomach. VERY power stuff in there. Also, you may want to cut back temporarily on the milled flax seed.
Now, a very small number of people have a short “detoxifying” period when they start the V-Diet (or any healthful eating plan.) Dave Tate went through this when he was working with Dr. John Berardi. Basically, you’re purging the bad stuff from your previous diet, and it will fade soon.
I hate to use vague, scientifically questionable terms like “detoxifying” but that’s what could be happening, in a nutshell. Think of the junkie getting off drugs. Not pleasant at first.
It’s fairly common when people go on fasts or even super clean eating plans. And it fades. Happens to maybe 2% of V-Dieters if I had to estimate.
Thanks for the quick reply!
I’m taking my next HOT-ROX in an hour and a half, so I’ll try it with a shake and see if that helps.
I don’t think it’s the milled flax b/c my normal diet was pretty high in fiber, but if taking the HRX w/ a shake doesn’t help I’ll tweak the flax and see if that changes anything.
Other than the nausea I’m doing good. I did the V-Diet last year, but transitioned off of it like an asshole. Totally my fault…not follwing the plan. Rationalizing bad food choices, the whole nine yards.
So, here I am, again. I lost 10 lbs in two months by cleaning up my diet and getting my chunky ass back in the gym. Now I’m cranking it up a notch w/ the V-Diet.
No excuses this time.